# SDR CALA2023051001452

- Difficulty date: May 10, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 76,156 hours, 32,619 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Probe
- Part number: 0154JU
- Part serial: 1157
- Condition: Failed
- Location: #2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON INITIAL T/O ATTMPTTHRUST LAGGED ON ENG2. 2ND ATTMPT THRUST NO RM BUT NO FLX/TOGA P2T2 PROBE IS OFF 10 DEGREES ON THE HIGH SIDE AND WITH THIS HI TIME ENGINE VS THE LOW TIME ON THE LEFT, THAT THAT WOULD CAUSE THE ISSUE ON T.O. USING FLEX. P2T2 PROBE HAS BEEN ORDERED. REMOVED AND REPLACED #2 ENGINE P2/T2 PROBE. REF AMM 73-22-48. PERFORMED HIGH POWER ASSURANCE TEST. #2 ENGINE MET ALL PARAMETERS PER AMM 71-00-00-710-013C. 2ND TECH #2 ENGINE P2/T2 PROBE. PN 0154JU OFF S/N 1157 ON S/N 6380 REF AMM 73-22-11.
